# SDR AALA20031227

- Difficulty date: November 6, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY LIGHT AT SEATS 27AB INOPERATIVE.  REPAIRED BROKEN CONNECTOR AT SEATS 27AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
